MAUDE Adverse Event Report: O& M HALYARD, INC PROCEDURE MASK WITH SO SOFT* EARLOOPS, YELLOW; ICP FACIAL PROTECTION PRODUCTS

O& M HALYARD, INC PROCEDURE MASK WITH SO SOFT* EARLOOPS, YELLOW; ICP FACIAL PROTECTION PRODUCTS
Model Number 47117
Medical Device Problem Code Compatibility Problem (2960)
Health Effect - Clinical Code Local Reaction (2035)
Date of Event 08/31/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported she exhibited a reaction on her face and neck as a result of mask use.On (b)(6) 2022, customer reported itching/burning.Customer treated with antihistamine and cortisone cream.On 01sep2022, customer reported itching/burning sensation, increased redness, oozing behind ears, progression of irritation to eyes, forehead, neck and chest areas.On (b)(6) 2022, physician prescribed prednisone shot and oral prednisone for contact dermatitis and rash.The following week, skin reaction progressed throughout body with various spots, blisters, and patches occurring (abdomen, arms, back, upper legs, behind knees).On (b)(6) 2022, the customer was prescribed more prednisone.The skin reactions continued to flare in some spots and thigh areas.On (b)(6) 2022, physician prescribed additional prednisone 60mg per day and referred customer to allergist/immunologist.On (b)(6) 2022, allergist confirm reaction.No further updates from customer are available thereafter.
 
Additional Manufacturer Narrative
The product involved in the event reported is not available for evaluation.Upon conclusions of the complaint investigation a follow up report will be submitted.All information reasonably known as of 18oct2022 has been included in this medical device report.The information provided by o&m halyard, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to o&m halyard, inc.O&m halyard, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.
 
Additional Manufacturer Narrative
The product involved in the event reported was not made available for evaluation.This product undergoes a ansi/asqz 1.4 aql 1.0 level s-4 sample inspection prior to release to market.Given no lot number was provided, the investigation site is unable to perform a device history record (dhr) review for the product involved.O&m halyard conducts a product safety assessment for all products.This documentation has been reviewed for the face mask.The health hazard assessment conclusions indicate a low patient or end-user risk associated.Cleanliness procedures govern manufacturing areas.Surfaces are cleaned with 70% ipa at minimum once per shift.Clothing and hair net requirements are specified for teammates working in manufacturing environment.Hand washing and sanitizer is required prior to entry.All information reasonably known as of 29nov2022 has been included in this medical device report.The information provided by o&m halyard, inc.Represents all of the known information on at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedure details to o&m halyard, inc.O&m halyard, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint comp-ghc-22-00751.This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.H3 other text : device not returned.

Common Device Name
ICP FACIAL PROTECTION PRODUCTS
Manufacturer (Section D)
O& M HALYARD, INC
1 edison drive
alpharetta GA 30005
Manufacturer (Section G)
LA ADA DE ACUNA S. DE R.L DE C.V
av. hidalgo # 6
colonia parque industrial
nogales, sonora, mexico 84094
MX   84094
Manufacturer Contact
nichole early
1 edison drive
alpharetta, GA 30005
8287820529
MDR Report Key15624286
Report Number9616096-2022-00006
Device Sequence Number6345406
Product Code FXX
UDI-Device Identifier30680651471179
UDI-Public30680651471179
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K823078
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number47117
Device Catalogue Number991047117
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2022
Supplement Date Received by Manufacturer11/10/2022
Initial Report FDA Received Date10/18/2022
Supplement Report FDA Received Date11/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age57 YR
Patient SexFemale
Patient Weight56 KG